MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P STD STEM SIZE 2; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM-P STD STEM SIZE 2; HIP CEMENTLESS STEM
Catalog Number 01.18.402
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 april 2021: lot 1910404: (b)(4) items manufactured and released on 16-mar-2020.Expiration date: 2025-03-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional devices involved: batch reviews performed on 09.04.2021: cup: versafitcup cc trio 01.26.45.0048 acetabular shell cc trio ø 48 (k103352) lot 1906905: (b)(4) items manufactured and released on 11-nov-2019.Expiration date: 2024-10-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115) lot 1908984: (b)(4) items manufactured and released on 5-feb-2020.Expiration date: 2025-01-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.The liner revised in the complaint is not marketed in the usa.Clinical evaluation performed by medacta medical affairs manager: delayed infection in cementless tha, 9 months after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.
 
Event or Problem Description
Revision surgery performed after 9 months from the primary surgery due to an infection.All implants were revised.

Brand Name
AMISTEM-P STD STEM SIZE 2
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12438441
Report Number3005180920-2021-00329
Device Sequence Number3779465
Product Code LZO
UDI-Device Identifier07630040720014
UDI-Public07630040720014
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2025
Device Catalogue Number01.18.402
Device Lot Number1910404
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight80